Open Access
Translator Disclaimer
2012 Convexity of reflective submanifolds in symmetric $R$-spaces
Peter Quast, Makiko Sumi Tanaka
Tohoku Math. J. (2) 64(4): 607-616 (2012). DOI: 10.2748/tmj/1356038981

Abstract

We show that every reflective submanifold of a symmetric $R$-space is (geodesically) convex.

Citation

Download Citation

Peter Quast. Makiko Sumi Tanaka. "Convexity of reflective submanifolds in symmetric $R$-spaces." Tohoku Math. J. (2) 64 (4) 607 - 616, 2012. https://doi.org/10.2748/tmj/1356038981

Information

Published: 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1263.53046
MathSciNet: MR3008241
Digital Object Identifier: 10.2748/tmj/1356038981

Subjects:
Primary: 53C35
Secondary: 53C40

Keywords: convexity , reflective submanifolds , symmetric spaces

Rights: Copyright © 2012 Tohoku University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.64 • No. 4 • 2012
Back to Top